Caelyx strikes again

I had my 3rd Caelyx/carboplatin on the 19th. Felt awful as expected for a few days and then started to feel a bit better. On the evening of day 8 I had stomach cramps so took myself off to bed. Cramps all through the night and all through the next day - couldn't move from my bed,pain relief did nothing. Just about kept the nausea under control with meds. Abdominal pain continued all the following night too and then on day 10 the diarrhoea came, after 3 episodes I took Imodium and have had no episodes or real pain since. Yesterday (day 11) I got out of bed - very shaky and chesty, legs are like jelly, everything a huge effort. Today started eating, a very little. Have lost half a stone in weight. My husband was in touch with my trial nurses when I was effectively 'out of it' who advised A&E if the pain became unbearable.

Is anyone else suffering these symptoms? I had it to a lesser degree last cycle but did think it might have been a 'bug'. I'm not sure I can do this for a further 3 cycles, especially if it's going to get worse each time. I will of course discuss it all with my oncologist. Just wondered if anyone had similar experiences or any advice to combat.

Hope everyone is as well as possible.

Janine xxx

1 Reply

oldestnewest
  • Oops sorry, please ignore, didn't mean to post this on this forum and can't see how to remove - apologies, blame it on the chemo brain!